# SDR SWAA2024052177047

- Difficulty date: April 19, 2024
- Submitted: May 21, 2024
- Operation: Air carrier
- Aircraft: N244WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34864
- Aircraft time: 59,235 hours, 35,515 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 986
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON BS 986 FLOOR BEAM FWD FASTENER HOLE AT LBL 43 WL 208<[01] REMOVED AND REPLACED BS 986 FLOOR BEAM LBL 1- LBL 51; WL-208 I.A.W SRM 51-40-02-0G-0 AND SRM 53-70-51-2R-4 REPAIR-4;[02] JOB COMPLETE.
